# SDR FDEA200901070073

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, DURING POST OPEN UP FOR THRUST REVERSER MODIFICATION, STA 6-70, X = 50, AFT BULKHEAD STANCHION FOUND CORRODED.   REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  STANCHION FABRICATED PER DRAWING A6A7094.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
